# SDR FDEA202501090043

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: UPON TRIMMED OUT OF RIGHT HAND NOSE TRUNNION CRACKED AREA REPAIR,   FOUND LONGERON 49 WITH APPROXIMATELY 1" CRACK AT STATION 583 (REFER SNRM: N00117). LANDING GEAR: CRACKED LONGERON 49 WITH APPROXIMATELY 1" CRACK AT STATION 583   REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-31-01-0G AND SRM 51-35-01-0G.   LONGERON FABRICATED IN ACCORDANCE WITH DOUGLAS DRAWIING # ACA 3796 REVISION A.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
